Lametrigine

Patient : I'm a 17 year old girl who was just prescribed to take Lametrigine. I take 4 pills a day. I weigh 100lbs and I want to know if it's safe for me to take. I have been trembling every since I've taken it.
Doctor :   Thank you for your question. Lamotrigine is an anticonvulsive medication that is used to treat epilepsy as well as a men tal illness known as bipolar disorder. This medication has a rare side effect of trembling in patients on this medication. We recommend that you report this finding to your doctor and they will reevaluate whether your dose needs to be adjusted or whether another medication will be better for your. We do not know what you are taking this medication for, so we cannot offer any further advice as to what else cold be causing you trembling. Please see your doctor. Thank you for choosing askthedoctor.com

Related Q&A

Q: So this may be totally normal but im not sure. So im 4 months postpartum. I stopped breastfeeding at the beginning of...

Q: I am concerned about having ascites. I have been a heavy drinker for a number of years. I had acute alcoholic hepatit...

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews